# SDR IXXA060369S

- Difficulty date: June 17, 2004
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Strap
- Condition: Cracked
- Location: Horiz Stab
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RIGHT HAND HORIZONTAL STABILIZER CLOSING SPAR STRAP SCRATCHED AND CRACKED BETWEEN STATION XRS176 TO XRS215. REPAIRED PER ALL APPLICABLE DATA.
